You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Intersecting Curves (Variation on an Observation of Maxim Kontsevich)
The American Mathematical Monthly
Vol. 120, No. 3 (March 2013), pp. 232-242
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.03.232
Page Count: 11
Preview not available
Abstract Consider the graphs of n distinct polynomials of a real variable intersecting at some point. In the neighborhood of this point, the qualitative picture is described by some permutation of (1, …, n). We describe the permutations that occur in such a situation.
Copyright the Mathematical Association of America 2013